Stability Theory for Nullity and Deficiency of Linear Relations
Silas Luliro Kito and
Gerald Wanjala
Abstract and Applied Analysis, 2021, vol. 2021, 1-13
Abstract:
Let and be two closed linear relations acting between two Banach spaces and , and let be a complex number. We study the stability of the nullity and deficiency of when it is perturbed by . In particular, we show the existence of a constant for which both the nullity and deficiency of remain stable under perturbation by for all inside the disk .
Date: 2021
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2021/5517215.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2021/5517215.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:5517215
DOI: 10.1155/2021/5517215
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().